# SDR SWAA2013061917420

- Difficulty date: June 19, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 3,425 hours, 1,340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Closeout Panel
- Part number: 101074
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY EXIT SIGN MISSING AFT CLOSEOUT PANEL.  INSTALLED SIGN IAW MM.
